# SDR FDEA201204021255

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crease Beam
- Part number: FX143N552027
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN LT SIDE AT BS 860 CREASE BEAM OTBD CHORD WITH CORROSION.  REMOVED CORROSION IAW SRM 53-30-13, FOUND OUT OF LIMITS IAW SRM 53-30-13, FIG 101, SHEET 5. R & R CREASEBEAM IAW SRM 53-30-13 AND DWG 143N5520- 27, FROM BS 760-900, LT SIDE.    MAJOR REPAIR.
